Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isometries of group algebras


Author: Paul Civin
Journal: Proc. Amer. Math. Soc. 11 (1960), 983-985
MSC: Primary 46.00; Secondary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0121668-8
MathSciNet review: 0121668
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Civin and B. Yood, Involutions on Banach algebras, Pacific J. Math. vol. 9 (1959) pp. 415-436. MR 0105626 (21:4365)
  • [2] H. Helson, Isomorphisms of abelian group algebras, Ark. Mat. vol. 2 (1953) pp. 475-487. MR 0058138 (15:327g)
  • [3] C. E. Rickart, The uniqueness of norm problem for Banach algebras, Ann. of Math. vol. 51 (1950) pp. 615-628. MR 0034967 (11:670d)
  • [4] J. G. Wendel, On isometric isomorphism of group algebras, Pacific J. Math. vol. 1 (1951) pp. 305-311. MR 0049910 (14:246b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00, 42.00

Retrieve articles in all journals with MSC: 46.00, 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0121668-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society